# SDR AALA202203318096

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 63,479 hours, 28,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EXIT SIGN BETWEEN AFT LAVATORIES HALF OF THE LIGHTS ARE OUT. RELAMPED AISLE EXIT SIGN BETWEEN AFT LAVATORIES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-17-400-001A.
